MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Harmonic; INSTRUMENT, ULTRASONIC SURGICAL

Ethicon Endo-Surgery, LLC. Harmonic; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HAR736
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the tip of the harmonic fell off.Attempted to find it and patient had to go for x ray to find it.No patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/23/2026.D4 batch#: unknown.Additional information was requested and the following was obtained: was the product being used in a clinical trial? no.Did the event happen during a procedure? yes.Were you in the procedure at the time of the event? no.Event outcome/how was it managed? extended surgery and x ray to try to find the tip of the device was there any consequence to the patient due to the event? no.Was the surgery prolonged due to the event? yes 1 hour.If yes, confirm -how many minutes delay.Has the reporter facility indicated there may be legal action? no.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Harmonic
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Jabil (Tajuana)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50866601
Report Number3005075853-2026-07887
Device Sequence Number21498200
Product Code LFL
UDI-Device Identifier10705036035770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K221790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR736
Device Lot NumberA7022Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown